Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

i am having a reaction to dramamine . dry mouth

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 991 Questions
Question
i am having a reaction to dramamine. dry mouth. irregular heart beat. 80 BP 169/94 took BP pill. No swelling and no trouble breathing.
Posted Sat, 25 Nov 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 54 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello

After going through the medical details provided by you I understand your concern and I would like to tell you that dramamine contains dimenhydrinate which is an antihistaminic and commonly used for motion sickness, vertigo.

Common side effects associated includes Nausea, sedation, lethargy, fast heart rate, hypotension/hypertension.

It's advisable to discontinue the medicine and consult your doctor. A better alternative can be Meclizine.

I hope this information will be helpful.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Follow-up: i am having a reaction to dramamine . dry mouth 59 minutes later
my doctor is not available. would extra fluids help to flush the dramamine out of my system?
 
 
Answered by Dr. Bhanu Partap 3 minutes later
Brief Answer:
Hello Again

Detailed Answer:
As the drug is metabolised in the liver so taking lots of water won't be of much help.

Don't worry as once you discontinue the use the effects will be reversed within 12 to 24 hrs.

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Follow-up: i am having a reaction to dramamine . dry mouth 3 hours later
thank you
 
 
Answered by Dr. Bhanu Partap 1 minute later
Brief Answer:
Hello Again

Detailed Answer:
It's a pleasure helping my patients.

Kindly close the discussion and rate the answer.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor